Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Women

Pages: 1
heatherblue
Member

Reged: 05/18/06
Posts: 11
Loc: Fenway(GO SOX!),Boston
Meds and body fat change in women?
      #192600 - 05/22/06 01:51 PM

I am very nervous about this topic. I have poor self image problems already. I just met a woman in her late forties who looked like, pardon me, death. She said her numbers were good, but she looked aweful. I imagine maybe AZT did it to her, but I really like looking ten years younger than I am. I have weight maintenance problems already and I just quit drugs and smoking. So I am set up to gain weight. Has anyone experienced body changes due to their meds?

Post Extras: Remind Me!   Notify Moderator  
tiffany
Unregistered

Re: Meds and body fat change in women? new
      #192637 - 05/22/06 05:09 PM

yes I just switched meds after 8 yrs. I was on nevirapine, combivir, viracept. I am now on Kaletra and truvada ..belly fat has increased! But I am alive and doing well... It gets better, just don't give up!
Tiffany

Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: Meds and body fat change in women? new
      #192639 - 05/22/06 06:12 PM

HB - Lipo on your regimin is way down the road. Now that you have started on treatment, I would recomend getting active in a gym. Crunches on the abdomen are great. You can control this... As well, as you might as well look at your diet. This is a time for change... Why dont you take it to the next level of change. Quiting smoking tend to put more food in your system. Be cognasant about that. Again your Regimin is a good one and you should not fear the meds screwing with your sexy bod.... Just work on it. Will give you something to think about instead of HIV, not smoking and fat tum tum... Works for me...

Edited by EricCO (05/22/06 06:14 PM)

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Meds and body fat change in women? new
      #195265 - 06/09/06 10:59 AM

the meds that do the most body changes are Zerit, AZT and ddi. Others do not. What are you on?

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4996

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3